# SDR QXEA200603125

- Difficulty date: November 12, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,233 hours, 27,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 457 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT OUTBOARD SEAT TRACK BOX SUPPORT STRUCTURE TOP SIDE AT STRINGER 23L HAS CORROSION AROUND 2 RIVET TAILS AT FS X457.  REPAIRED IAW SRM 51-20-11, 51-20-36, 51-40-11.
